MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER,

COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER,
Model Number AA63161002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the balloon burst.There were no clinical consequence.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the corrected type of reportable event, the additional date of the event, and the conclusion of the investigation.After receiving this complaint, we could not search for other complaint as the lot number is not available.Unfortunately we have not been given sufficient information to perform an investigation, and no sample available from the complainant.This complaint will be used for trend analysis.No corrective action will be implemented as the specific trend for balloon burst of this product family is considered acceptable as per the threshold.

Brand Name
FOLYSIL TIEMANN CATH 5/15ML
Common Device Name
SILICONE FOLEY CATHETER,
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8143614
Report Number9610711-2018-00020
Device Sequence Number11240466
Product Code EZL
UDI-Device Identifier03600040128770
UDI-Public03600040128770
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA63161002
Device Catalogue NumberAA6316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date03/08/2019
Patient Sequence Number1